MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD GVF INS 2 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158111008
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Not Applicable (3189)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed via tka (it was 16 years ago but the date of primary surgery was unknown).After the primary surgery, the patient complained the pain about 10 days ago.Then, the surgeon found the infection at the patient¿s knee joint.So, it was reported that the revision surgery was performed on (b)(6) 2018.By sterilizing on infected area, and replacing the insert (lot number was unknown).No further information was provided by the hospital.

Brand Name
SIGMA CRVD GVF INS 2 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7946367
Report Number1818910-2018-71704
Device Sequence Number19065002
Product Code JWH
UDI-Device Identifier10603295063087
UDI-Public10603295063087
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158111008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR